Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 230, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Nov 26, 2007, 5:06 PM EST for Hampton County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 26, 2007, 5:06 PM EST (22:06 UTC)
- Expired
- Nov 26, 2007, 5:35 PM EST
- In force
- 29 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Effingham County, GA, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 21 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 26, 5:08 PM EST | HAIL 0.75 | 3 Ese Shawnee, GA | PENNY SIZE HAIL WAS REPORTED. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 636 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 262206
SVRCHS
GAC103-SCC049-053-262300-
/O.NEW.KCHS.SV.W.0230.071126T2206Z-071126T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
506 PM EST MON NOV 26 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
HAMPTON COUNTY IN SOUTHEAST SOUTH CAROLINA...
NORTHWESTERN JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 600 PM EST
* AT 504 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SHAWNEE...OR ABOUT OVER SPRINGFIELD...MOVING NORTHEAST AT 50 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
SHAWNEE...STILLWELL...
CLYO...
ROBERTVILLE...GARNETT...
PINELAND...FURMAN...
GILLISONVILLE...LENA...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.
LAT...LON 3260 8139 3262 8140 3299 8105 3271 8084
3229 8131 3255 8146
TIME...MOT...LOC 2206Z 227DEG 46KT 3246 8136
$$2 follow-up statements
000
WWUS52 KCHS 262218
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
519 PM EST MON NOV 26 2007
GAC103-SCC049-053-262300-
/O.CON.KCHS.SV.W.0230.000000T0000Z-071126T2300Z/
EFFINGHAM GA-HAMPTON SC-JASPER SC-
519 PM EST MON NOV 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR NORTHWESTERN JASPER...HAMPTON AND NORTH CENTRAL EFFINGHAM
COUNTIES...
AT 517 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TUCKASEE KING...OR ABOUT 15 MILES NORTHEAST OF
SPRINGFIELD...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ALMEDA...
CROCKETVILLE...CUMMINGS...EARLY BRANCH...ESTILL...FURMAN...GARNETT...
GILLISONVILLE...GRAYS...HAMPTON...LENA...MCPHERSONVILLE...MILEY...
PINELAND...ROBERTVILLE...SCOTIA...SHIRLEY...TARBORO...VARNVILLE...
CLYO AND STILLWELL.
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3299 8105 3271 8084 3235 8125 3255 8138
3260 8139 3262 8140
TIME...MOT...LOC 2219Z 227DEG 46KT 3256 8120
$$000
WWUS52 KCHS 262235
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
536 PM EST MON NOV 26 2007
GAC103-SCC049-053-262246-
/O.CAN.KCHS.SV.W.0230.000000T0000Z-071126T2300Z/
EFFINGHAM GA-HAMPTON SC-JASPER SC-
536 PM EST MON NOV 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JASPER...HAMPTON
AND NORTH CENTRAL EFFINGHAM COUNTIES HAS BEEN CANCELLED...
AT 531 PM EST...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED.
REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3299 8105 3271 8084 3235 8125 3255 8138
3260 8139 3262 8140
TIME...MOT...LOC 2236Z 227DEG 46KT 3271 8101
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 26, 3:23 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 26, 3:23 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 323 PM EST MON NOV 26 2007 .SYNOPSIS... A COLD FRONT WILL PUSH THROUGH THE AREA OVERNIGHT BRINGING A CHANCE OF SHOWERS AND A FEW THUNDERSTORMS. AFTER THE FRONT MOVES THROUGH...SURFACE HIGH PRESSURE WILL DOMINATE THE WEATHER THROUGH THE END OF THE WEEK WITH NO MAJOR CHANCES OF RAIN AND MILD TEMPERATURES. && .NEAR TERM /THROUGH TONIGHT/... COLD FRONT MOVING THROUGH CENTRAL AL WILL PUSH THROUGH SRN SC AND SE GA AROUND MIDNIGHT. AHEAD OF THE FRONT EXPECT A LINE OF SHOWERS AND A FEW THUNDERSTORMS. HAVE LIKELY POPS THROUGH 06Z...THEN DROP POPS OFF THEREAFTER WHEREBY AFTER 09Z INLAND AREAS WILL HAVE NO MENTION OF PRECIP AND ONLY COASTAL LOCATIONS WILL HAVE 20/30 POPS. WITH SOME INSTABILITY AND STRONG WIND FIELDS PRESENT...A FEW STRONG STORMS ARE POSSIBLE INTO THE EVENING WITH DAMAGING WINDS THE BIGGEST THREAT. HOWEVER...AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. WILL HAVE TO WATCH TRENDS AND MAY ADD SOMETHING TO THE HAZARDOUS WEATHER OUTLOOK IF THE THREAT LOOKS GREAT ENOUGH. MIN TEMPS WILL LARGELY DEPEND ON THE AMOUNT OF CLEARING AND COLD AIR ADVECTION BEHIND THE FRONT. ATTM...WILL GO WITH UPPER 40S EXTREME WRN AREAS TO NEAR 60 ALONG THE COAST. && .SHORT TERM /TUESDAY/... AFTER MORNING CLOUDS CLEAR OUT OF THE AREA...EXPECT A MOSTLY SUNNY DAY WITH SOME PASSING HIGH CLOUDS ASSOCIATED WITH A STRONG UPPER JET. A NW LOW-LEVEL DOWNSLOPE FLOW SHOULD PUSH TEMPS INTO THE UPPER 60S...A COMPROMISE BETWEEN THE COOLER MAV GUIDANCE AND WARMER MET GUIDANCE. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT EARLY IN THE EXTENDED PERIOD...WITH SOLUTIONS DIVERGING SIGNIFICANTLY BY THE BEGINNING OF NEXT WEEK. HIGH PRESSURE OVER THE MID-ATLANTIC STATES TUESDAY NIGHT WILL SHIFT EASTWARD INTO THE ATLANTIC WEDNESDAY...ALLOWING A RETURN FLOW TO SET UP OVER THE SOUTHEAST UNITED STATES. A COLD FRONT WILL THEN PUSH THROUGH THE AREA ON THURSDAY...FOLLOWED BY HIGH PRESSURE BUILDING BACK INTO THE REGION FRIDAY THROUGH SUNDAY. OVERALL GUIDANCE DEPICTS A COLD FRONT PUSHING THROUGH THE AREA SUNDAY NIGHT OR MONDAY...BUT TIMING OF THIS FEATURE IS QUITE UNCERTAIN AS CAN BE EXPECTED THIS FAR OUT. AS FOR FORECAST DETAILS...WILL MAINTAIN A RAIN FREE FORECAST TUESDAY NIGHT THROUGH SATURDAY NIGHT. CAN/T ENTIRELY RULE OUT A SHOWER OR TWO DEVELOPING IN RETURN FLOW REGIME AHEAD OF APPROACHING COLD FRONT FOR WEDNESDAY NIGHT AND THURSDAY...BUT CHANCES APPEAR TOO LOW TO MENTION IN FORECAST AT THIS TIME. GIVEN TIMING UNCERTAINTY WITH NEXT COLD FRONT...WILL MENTION SLIGHT CHANCE OR LOW CHANCE POPS SUNDAY THROUGH MONDAY. TEMPERATURES WILL GENERALLY REMAIN SEVERAL DEGREES ABOVE NORMAL THROUGH THE EXTENDED PERIOD. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... CONDS CURRENTLY VFR AT BOTH TERMS AS STRONG SLY FLOW HAS ERODED THE LOW CLOUDS/FOG FROM EARLIER THIS MORNING. A WARM FRONT LIFTING N OVER THE AREA HAS ALLOWED FOR SOME WIND GUSTS AND THIS WILL CONTINUE THROUGH THE AFTN HOURS. THE STEADIER SHOWERS/TSTMS TO THE W SHOULD ARRIVE AT THE TERMS AROUND 00Z. LOOKS LIKE THE COLD FRONT WILL PUSH THROUGH AROUND 06Z...OR SHORTLY THEREAFTER. SINCE THIS IS LATER THAN PREVIOUSLY THOUGHT...HAVE DELAYED THE CLEARING UNTIL AROUND DAYBREAK. HAVE KEPT VSBYS/CIGS IN THE MVFR RANGE BUT THERE COULD BE SOME IFR OR LIFR CONDS...ESPECIALLY AT KSAV...WITH LOW STRATUS BEHIND THE FRONT. STRONG LOW-LEVEL JETTING ASSOCIATED WITH THE FRONT WILL CREATE LLWS CONDS FOR LATE TNGT. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS SHOULD PREVAIL TUESDAY THROUGH SATURDAY. MVFR OR IFR CONDITIONS ARE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING DUE TO EARLY MORNING FOG AND POSSIBLY SOME STRATOCU COMING IN OFF THE ATLC. && .MARINE... A WARM FRONT HAS PUSHED THROUGH THE WATERS WITH WINDS SLOWLY INCREASING AHEAD OF AN APPROACHING COLD FRONT. SEAS WILL ALSO BE ON THE INCREASE AS A FAVORABLE SLY FETCH INCREASES. SCA CONDS ARE EXPECTED FOR ALL SC WATERS AND WILL CONTINUE FOR THE OUTER GA WATERS. AS THE FRONT MOVES THROUGH LATE TONIGHT...WINDS WILL GRADUALLY SHIFT TO WLY WHICH WILL CAUSE A DECREASE IN SEAS. HAVE CUT BACK ON THE END TIME OF THE SCA FOR THE GA WATERS BEYOND 20 NM TO 10Z...THE SAME AS THE NEARSHORE SC WATERS. TUESDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE OVER THE MID-ATLANTIC STATES TUESDAY NIGHT WILL SHIFT EASTWARD INTO THE ATLANTIC ON WEDNESDAY. A COLD FRONT WILL BEGIN TO APPROACH THE REGION FROM THE WEST WEDNESDAY NIGHT AND PUSH EAST THROUGH THE WATERS ON THURSDAY. HIGH PRESSURE WILL THEN BUILD BACK INTO THE REGION THURSDAY NIGHT THROUGH SATURDAY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT THRESHOLDS TUESDAY NIGHT THROUGH SATURDAY. THE ONLY EXCEPTION MAY BE ACROSS THE OUTER GEORGIA WATERS TUESDAY NIGHT AND WEDNESDAY...WHERE SEAS MAY BRIEFLY BUILD INTO THE THE SMALL CRAFT RANGE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST TUESDAY FOR AMZ350-352-374. && RJB/JRJ
Hazardous weather outlook, Nov 26, 3:30 PM EST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 330 PM EST MON NOV 26 2007 AMZ330-350-352-354-370-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-271000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM 20 NM TO 40 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 330 PM EST MON NOV 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG/SEVERE THUNDERSTORMS...SHOWERS AND A FEW THUNDERSTORMS WILL MOVE THROUGH TONIGHT AHEAD OF A COLD FRONT WHICH WILL PUSH THROUGH THE AREA AROUND MIDNIGHT. STRONG LOW-LEVEL WINDS WILL ACT WITH SOME INSTABILITY TO CAUSE A FEW STORMS TO POSSIBLY BECOME STRONG TO SEVERE THIS EVENING. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS SOUTHERN SOUTH CAROLINA WHERE THE STRONGEST WIND FIELDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...ANY REPORTS OF SEVERE WEATHER ARE APPRECIATED. RJB
In the hours before
Special weather statement, Nov 26, 3:12 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 312 PM EST MON NOV 26 2007 GAZ088-099-100-114>116-137-138-262115- BULLOCH-CANDLER-EVANS-INLAND BRYAN-INLAND LIBERTY-LONG-SCREVEN-TATTNALL- 312 PM EST MON NOV 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...EVANS COUNTY... TATTNALL COUNTY...CANDLER COUNTY...BULLOCH COUNTY...SCREVEN COUNTY... BRYAN COUNTY AND LIBERTY COUNTY THROUGH 415 PM EST... AT 308 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES WEST OF REIDSVILLE TO 23 MILES SOUTH OF ALTAMAHA...MOVING EAST AT 45 MPH. AREAS IN AND AROUND ALINE...ALLENHURST...ALTMAN...BELLVILLE... BROOKLET...CAPTOLO...CLAXTON...COBBTOWN...COLLINS...DAISY... DENMARK...DONALD...DOVER...FLEMINGTON...FORT STEWART...GEORGIA SOUTHERN...GLENNVILLE...GROVELAND...GUM BRANCH...HAGAN... HINESVILLE...HOPEULIKIT...LANIER...LEEFIELD...LUDOWICI...MANASSAS... MCINTOSH...MENDES...METTER...MIDWAY...NEVILS...PEMBROKE...PORTAL... PULASKI...REGISTER...REIDSVILLE...ROCKY FORD...STATESBORO... STILSON...SYLVANIA...WALTHOURVILLE AND WOODCLIFF WILL BE IMPACTED THROUGH 415 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Nov 26, 4:20 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 420 PM EST MON NOV 26 2007 GAZ087-088-100-101-115-116-118-SCZ040-042-047-262215- ALLENDALE-BULLOCH-EFFINGHAM-EVANS-HAMPTON-INLAND BRYAN-INLAND CHATHAM-INLAND JASPER-JENKINS-SCREVEN- 420 PM EST MON NOV 26 2007 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...EFFINGHAM COUNTY...BULLOCH COUNTY...JENKINS COUNTY...SCREVEN COUNTY...ALLENDALE COUNTY...HAMPTON COUNTY...BRYAN COUNTY...CHATHAM COUNTY AND JASPER COUNTY THROUGH 515 PM EST... AT 416 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HOPEULIKIT TO JENNIE...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF STATESBORO TO 9 MILES SOUTHEAST OF CLAXTON...MOVING EAST AT 35 MPH. AREAS IN AND AROUND BRUNSON...ESTILL...FURMAN...GARNETT...GIFFORD... LENA...LURAY...ROBERTVILLE...SCOTIA...SHIRLEY...ALTMAN...BLITCHTON... BROOKLET...CAPTOLO...CLAXTON...CLYO...DAISY...DENMARK...DOVER... EDEN...EGYPT...ELLABELL...GEORGIA SOUTHERN...GROVELAND...GUYTON... HAGAN...HOPEULIKIT...HUNTERS...KILDARE...LANIER...LEEFIELD... MARLOW...MEINHARD...MELDRIM...MONTEITH...NEVILS...NEWINGTON... OLIVER...PEMBROKE...PINEORA...REGISTER...RINCON...ROCKY FORD... SCARBORO...SHAWNEE...SPRINGFIELD...STATESBORO...STILLWELL... STILSON...SYLVANIA AND WOODCLIFF WILL BE IMPACTED THROUGH 515 PM EST. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 9:24 PM EST | Coastal Flood Advisory | CHS | 13 hr | |
| Nov 26, 3:10 AM EST | Dense Fog Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 6 hr |
| Nov 26, 3:44 AM EST | Marine Weather Statement | CHS | 5 hr | |
| Nov 26, 3:52 PM EST | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 23 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.